HELP! im taking laxatives?
Topic: HELP! im taking laxatives?
October 14, 2019 / By Mirabel Question:
anddd i do not abuse them...i only take one a day and sometimes skip a day...im not addictied at all! and i just use them to help me..am i going to be ok? will it harm my body at all?
Best Answers: HELP! im taking laxatives?
Lillie | 3 days ago
I think you should try a more natural way start eating more fruits and veggies. Try putting fiber into your meals. Laxatives are addicting and you will have to take more and more. start drinking more distilled or purified water. Get a juicerif you don't like veg. and mix the veg with the fruit.....raisins and or grapes. you will mess up your intestines because it will depend on the laxative. how old are you? If herbal do not take anything with burdock in i, I hope this will help you decide. And remember fiber! If you want e-mail me and i will help you more! Good luck
👍 234 | 👎 3
Did you like the answer? HELP! im taking laxatives?
Share with your friends
Originally Answered: Should I still go to school after taking 10 laxatives?
Better not unless you don't plan on eating at school. The second you eat the peristalsis will start and you will have major issues. Even if you don't eat it could kick in at anytime. Never know if it will be in the teacher's class that never lets people go. " You should have done that during break!" Lol
Why 10? You could even pass out, or have MAJOR cramping. Good luck. Stay home.
Use of laxative for a long period of time is not good. It causes addiction that means you will not be able to go to toilet without taking them.
Occasional use is OK.
Try to eat one apple with water everyday, a lot of vegetables, salad, and fruits along with some exercise.
Change your lifestyle and i hope it helps you.
👍 100 | 👎 1
It depends on the kind of laxative you are taking. Since there are so many different types you would have to be more specific in order to know whether it will harm your body.
Here is some info:
👍 98 | 👎 -1
That doesn't sound healthy. I'd suggest talking to your doctor is you are having problems with your bowel movements for extended periods of time. Self-medicating could be masking a serious problem that your doctor can diagnose.
👍 96 | 👎 -3
Originally Answered: I have been taking laxatives for a couple months now for weight loss?
I actually chronically constipated and have used everything over the sun for years. Your colon will start to not be able to poop on it's own and become dependent on laxatives. I dont even think you are losing any fat by doing what you are doing, you are just losing water weight. Basically dehydrating yourself and losing vitamins. If you want to lose your fat you need to change your diet choice and exercise.